# SDR C1HA200682001

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 69,255 hours, 36,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC12507927178
- Condition: Corroded
- Location: Bs 950f-1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1010-1030 RBL 45 CABIN SEAT TRACK TOP & O/B FLANGE HAVE CORROSION.  FOUND CORROSION OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 3.  REMOVED DAMAGED TRACK FROM STA 950F TO 1030 RBL 45 IAW 727 SRM 51-30-7, FABRICATED NEW TRACK FROM BAC1570-792 7178 T6, DIM 80 INCHES IAW B727 53-10-1 FIG 7, ALODINE AND PRIMED IAW B727 51-10-2, INSTALLED TRACK IAW B727 51-30-2.
